5 Weeks On And Have Dead D**k

Page 1 of 27 123 ... Last
  1. 5 Weeks On And Have Dead D**k


    Ok, I have been on 300mg of Deca twice per week and 600mg of Sustanon twice per week. I have also been using Prolactrone, Unleashed, Nolva and Testosterone Conversion Factor. Up until last night my libido and erections have been through the roof, masturbating or having sex 3-7 times per day.
    Yesterday, I masturbated twice and went to see a girl and I counldn't get an erection and when I did it didnt hold. What do I do?


  2. viagra ? horny goat weed ?
    •   
       


  3. Ok, but any other advice?

  4. Give your dick a break 3-7 times a day your not using it your abusing it.
    •   
       


  5. Maybe you should stop using nolva and get a real AI instead?

  6. Ditch the TCF-1 as it's useless while on cycle. If this has only happened once, I wouldn't worry about it at all.
    M.Ed. Ex Phys


  7. Find a hotter girl?

  8. It's either your estrogen or your prolactin levels... I say prolactin fron the deca.

    Sent from my iPhone using Am.com

  9. Like what?

  10. Ok, thank you. When I was off cycle TCF-1 it was great for libido.

  11. I doubt it, this girl could not have been created better. She was jet black, juicy vagina with a big clit. If anything I should've busted a nut too fast.

  12. Quote Originally Posted by usealittle View Post
    It's either your estrogen or your prolactin levels... I say prolactin fron the deca.

    Sent from my iPhone using Am.com
    Yes I agree; but I've been taking Prolactrone, I guess I will have to go back on Caber.

  13. Quote Originally Posted by JoeBrooklyn View Post
    She was jet black, juicy vagina with a big clit. If anything I should've busted a nut too fast.
    wow dude really descriptive dicks gettin kinda hard here, yohimbine always dose for me

  14. Quote Originally Posted by Borispili View Post
    wow dude really descriptive dicks gettin kinda hard here, yohimbine always dose for me
    I've used Yohimbe for off cycle but for Deca D**k?

  15. Quote Originally Posted by nightterror View Post
    Maybe you should stop using nolva and get a real AI instead?
    Like what?

  16. a-dex or letro

  17. The only real thing tht can cure it is Viagra or cialis because those drugs dilate the vessels in ur **** which deca or tren constricts

  18. I remember reading a while back that you shouldn't stack Nolva with deca on cycle. Can't remember the reasoning but I'll also suggest using an AI like aromasin or adex to control estrogen instead of a serm like Nolva.

  19. Quote Originally Posted by Borispili View Post
    The only real thing tht can cure it is Viagra or cialis because those drugs dilate the vessels in ur **** which deca or tren constricts
    So freaking wrong. 19-nors do not lead to vasoconstriction of the penis. There isn't much to work as dosages for ancillaries have not mentioned. I would guess that it is likely from a flux in prolactin, but, without bloods, it's a total guess. One thing I would have recommended from the beginning is using an AI instead of a SERM and using either cypionate or enanthate instead of Sustanon.
    M.Ed. Ex Phys


  20. Quote Originally Posted by Rodja View Post
    So freaking wrong. 19-nors do not lead to vasoconstriction of the penis. There isn't much to work as dosages for ancillaries have not mentioned. I would guess that it is likely from a flux in prolactin, but, without bloods, it's a total guess. One thing I would have recommended from the beginning is using an AI instead of a SERM and using either cypionate or enanthate instead of Sustanon.
    I agree, I think it's more a Prolactin problem but if it is, I'm disappointed in Prolatrone because when I was off cycle and just getting back on, I was using it and it lowered by prolactin so much that I was actually cumming too fast and I havent done that in 10 years! (I'm 43, I havent had that problem for 10 years). I thought Novla was an AI. But I will try to get adex. I just added Proviron Thursday night, I hope that works. Also, for the purposes of symplicity I didnt mention that I actually have been rotating between cyp, prop, enan and sust; but mostly Sustanon because I heard it works faster.

  21. Quote Originally Posted by Rodja View Post
    So freaking wrong. 19-nors do not lead to vasoconstriction of the penis. There isn't much to work as dosages for ancillaries have not mentioned. I would guess that it is likely from a flux in prolactin, but, without bloods, it's a total guess. One thing I would have recommended from the beginning is using an AI instead of a SERM and using either cypionate or enanthate instead of Sustanon.
    I agree, I think it's more a Prolactin problem but if it is, I'm disappointed in Prolatrone because when I was off cycle and just getting back on, I was using it and it lowered by prolactin so much that I was actually cumming too fast and I havent done that in 10 years! (I'm 43, I havent had that problem for 10 years). I thought Novla was an AI. But I will try to get adex. I just added Proviron Thursday night, I hope that works. Also, for the purposes of symplicity I didnt mention that I actually have been rotating between cyp, prop, enan and sust; but mostly Sustanon because I heard it works faster. I have also gone back on Cabergoline as of today.

  22. Quote Originally Posted by JoeBrooklyn View Post
    I agree, I think it's more a Prolactin problem but if it is, I'm disappointed in Prolatrone because when I was off cycle and just getting back on, I was using it and it lowered by prolactin so much that I was actually cumming too fast and I havent done that in 10 years! (I'm 43, I havent had that problem for 10 years). I thought Novla was an AI. But I will try to get adex. I just added Proviron Thursday night, I hope that works. Also, for the purposes of symplicity I didnt mention that I actually have been rotating between cyp, prop, enan and sust; but mostly Sustanon because I heard it works faster.
    You did a very poor job of constructing a cycle and doing your research. You're haphazardly throwing together different esters and wondering why your hormones are imbalanced.
    M.Ed. Ex Phys


  23. How come when I'm on tren my libido is high as **** any proof of 19 nors not constricting the dick veins

  24. Quote Originally Posted by Rodja View Post
    You did a very poor job of constructing a cycle and doing your research. You're haphazardly throwing together different esters and wondering why your hormones are imbalanced.
    It was a very simple cycle, 2cc of Test and 1cc of Deca, with Novla as the inhibitor and Unleashed to keep my Free Test high. I was also using Prolatrone to keep my prolactin down as I knew Deca messed with that. What did I do wrong?
  •   

      
     

Similar Forum Threads

  1. 3rd Week on E-stane and have ?'s
    By Colochine in forum Supplement Logs
    Replies: 1
    Last Post: 02-20-2010, 07:04 PM
  2. 5 days on and have puffy nip
    By badnoma in forum Post Cycle Therapy
    Replies: 0
    Last Post: 07-10-2009, 03:25 PM
  3. 2 weeks on and 2 weeks off?
    By Mr.50 in forum Anabolics
    Replies: 5
    Last Post: 01-29-2008, 10:54 AM
Log in
Log in